# SDR SWAA2025082206579

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 58,802 hours, 31,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY FLOOR LIGHTING GLOW STRIP NOT SECURE INBOARD OF FORWARD RIGHT WINDSCREEN.   SECURED EMERGENCY FLOOR LIGHTING GLOW STRIP INBOAR OF FORWARD RIGHT WINDSCREEN PER AMM SIP.
